# SDR 20000724SH018

- Difficulty date: June 16, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Make and model: Cessna 182Q
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Gauge
- Condition: Failed
- Location: Interior
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RT FUEL GAUGE STUCK ON APPROX ONE-THIRD FULL, NO MATTER WHAT ACTUAL LEVEL WAS.  REMOVED GAUGE AND FOUND PIECE OF FOAM INSULATION THAT IS GLUED TO UNDERSIDE OF GLARE SHIELD HAD BECOME LODGED AROUND NEEDLE, PREVENTING IT FROM MOVING.  THIS INSULATION WAS FALLING APART AND COVERING COOLING HOLES IN AVIONICS, ETC.
